# SDR 2010FA0000132

- Difficulty date: February 7, 2010
- Submitted: February 7, 2010
- Operation: General aviation
- Aircraft: N932SP
- Make and model: Pilats PC1245
- Aircraft serial: 222
- Aircraft time: 15,577 hours, 20,175 cycles
- Engine: Pwa PT6A67B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 9598110109
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED/SHATTERED IN DESCENT PORTION OF FLIGHT.  ACFT DID NOT DEPRESSURIZE AND WINDSHIELD HEAT STILL FUNCTIONED.  APPEARS UPON INSPECTION FOR FERRY PERMIT THAT SOMETHING OF UNKNOWN ORIGIN IMPACTED WINDSHIELD.  COULD FIND EXACT POINT OF IMPACT AND WINDSHIELD SHOWED NO INDICATION OF INTERNAL FAILURE FROM CABIN OR FROM HEAT SYS. NO ARCHING AT ALL AND HEAT FUNCTION STILL WORKED WELL.  THE CRACKED ONLY EFFECTED THE EXTERNAL PANE OF WINDOW, INTERIOR STILL IN TACT.
